EconPapers    
Economics at your fingertips  
 

No‐arbitrage condition and existence of equilibrium in asset markets with a continuum of traders

Cuong Le van and François Magnien

International Journal of Economic Theory, 2005, vol. 1, issue 1, 43-55

Abstract: In the present paper, we prove that a no‐arbitrage condition (à la Werner) is necessary and sufficient for the existence of an equilibrium with a continuum of traders and a finite number of assets. As in Aumann (1966), Hildenbrand (1974) and Schmeidler (1969), preferences are not assumed to be convex. We do not use Fatou's Lemma and do not assume that the consumption sets are compact.

Date: 2005
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1111/j.1742-7363.2005.00004.x

Related works:
Working Paper: No-arbitrage condition and existence of equilibrium in asset markets with a continuum of traders (2005)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:ijethy:v:1:y:2005:i:1:p:43-55

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1742-7355

Access Statistics for this article

International Journal of Economic Theory is currently edited by Kazuo Nishimura and Makoto Yano

More articles in International Journal of Economic Theory from The International Society for Economic Theory
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:ijethy:v:1:y:2005:i:1:p:43-55